# SDR CHQA201100101

- Difficulty date: March 11, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 25,838 hours, 21,116 cycles
- Engine: Allsn AE3007A
- Engine time: 15,034 hours, 11,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ALU2024I3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON AN EXISTING REPAIR ON THE LEFT OMEGA BEAM FLANGE AT FRAME 20.  MAINTENANCE REPAIRED THE LEFT OMEGA BEAM FLANGE AT FRAME 20 AND RE-INSTALLED IAW SRM 53-00-10.
